Medical questions & health advice by board certified doctors
"How can I reduce bone pain related to CML?"
I have CML and med. Side effects. Causes bone pain a lot. I feel like I can't have a normal life because I hurt so much. It could be my legs sometimes. My jaw other times mostly my joints hurt. My shoulders . I hurt all the time.
Sorry to hear that you are having so much discomfort from your condition! I would strongly recommend that you talk with your cancer doctor (oncologist) about this issue to see what can be done. Chronic myelogenous leukemia is a common type of blood cancer in older individuals, and it is often treated with oral medications that are often quite effective. Generally, people with CML can often live active and enjoyable lives. However, sometimes side effects either from the CML or from the medications used to treat the CML can be a problem. In your case, bone pain could be caused by the CML; it also is a known side effect of many of the medications at are used to treat CML. Talking with your oncologist would be the place to start, as they know your case best. In some cases, if the pain is deemed to be a side effect of your medication, this may require adjusting your medication dose. Alternatively, solving the problem may be as simple as adding a different medication that you can take when you have periods of bone pain. Contact your doctor's office for advice today, and I hope that you are feeling better soon.
Need more info?See a hematologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.